# SDR ASAA2019062429800

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 49,962 hours, 14,626 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Plug
- Condition: Missing
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM SEATTLE THE LEFT DUCT PRESSURE INDICATED 80 PSI AND RIGHT DUCT PRESSURE INDICATED 42 PSI. CONSULTED WITH FODO AND MAINT CONTROL VIA SAT BECAUSE AT LIMITATION EXCEEDANCE. DURING CLIMBOUT TO FLT 370 LEFT DUCT STARTED TO DROP AND ONCE LEVELING AT FL370 DUCT PRESSURE (LEFT AND RIGHT) STABILIZED AT 39 PSI. GROUNDED - YES. OPENED T/R REF B737-800 AMM 78-31-00. DURING GVI INSPECTION OF PRSOV FOUND PRSOV LEAKING FROM MISSING PLUG. INSTALLED NEW PRSOV PLUG. PERFORMED OPS/LEACK CHECK, REF AMM 36-11-04. NO DEFECTS NOTED. REF FIM 36-10 TASK 807 STEP F(5-12) NO DUCT SPLIT NOTED GROUND VERIFICATION SUCCESSFUL.
